# SDR DALA1026291807

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 36,755 hours, 9,897 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A HINT OF SMOKE AND BURNING ODOR CAME FROM THE LT FWD OVERHEAD ENTRY LIGHT. THE F/A TURNED OFF THE LIGHT SWITCH AND THE ODOR AND SMOKE DISAPPEARED IMMEDIATELY.  MX FOUND AN ISO SHORT BETWEEN J14 TO J1. THE DAMAGED PIN, NR43 IN J1 CONNECTOR OF F/A PANEL, WAS REPLACED ALONG WITH THE ENTRY LIGHT SOCKET.  SYS OPERATION IS NORMAL.
